# SDR ESPADJ20101

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N164PA
- Make and model: Gulstm G159
- Aircraft serial: 054
- Aircraft time: 17,979 hours, 15,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D1476N
- Condition: Out Of Tolerance
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBING THRU 3000 FT APPROX 15NM NORTH, THE RED FIRE WARNING LIGHT IN THE RT T-HANDLE ILLUMINATED. REDUCED POWER AND CHECKED FOR ADDITIONAL INDICATIONS. ALL OTHER INDICATIONS WERE NORMAL FLIGHT RETURNED TO DEPARTURE WITHOUT SECURING ENGINE.
